Previous |  Up |  Next


Title: Characterization of Baire-one functions between topological spaces (English)
Author: Veselý, Libor
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 33
Issue: 2
Year: 1992
Pages: 143-156
Category: math
MSC: 28C15
MSC: 54C35
MSC: 54C99
MSC: 54E52
MSC: 54H05
idZBL: Zbl 0792.54028
idMR: MR1287236
Date available: 2012-10-05T23:40:15Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_033-1992-2_19.pdf 691.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo